MathSciNet Relay Station
MathSciNet bibliographic data
MR1238409 (94k:47014) 47A35 (47B38 47B65 47D03)
Räbiger, Frank Stability and ergodicity of dominated semigroups. II. The strong case. Math. Ann. 297 (1993), no. 1, 103–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement